# SDR ASMF201108001

- Difficulty date: August 3, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 22,634 hours, 12,335 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Lt Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED AN OIL LEAK THROUGH THE LT ENGINE IDG,   MX REPLACED THE LT ENGINE IDG CARBON SEAL AND TEST WAS PERFORMED IAW AMM 72-60-00 AND AMM 79-00-00, ALL CORRECT.
